I've been taking lisinopril for a couple of years and haven't noticed any change in pvcs. What if you try taking the medication at a different time of time to see if the same theory holds true. Change your dosing time and watch for an increase in pvcs 7-12 hours later. I'd be interested in hearing what you find out. Good luck!
I've heard at least about 5 persons who never experienced pvcs before and after taking lisinopril for just a few days started to experience them, of course I don't know if it was coincidental or not but after their medication was changed the pvcs stopped. I guess everyone has different side effects to medications , maybe some would experience an increase and others not , just my opinion.
From what I'm learning on here I'm experiencing PVC's just started last week, which is when I started taking Lisinopril. I thought that was the issue, so I stopped taking it for a couple days and its still persisted.
I started taking Hydrochlorithiazide (water pill) in January, that's when I noticed the pvc's. Had all the test, ekg, echo and stress. All were normal. My stress test showed that when my heartrate increased the pvc's stopped. So my pvc's only occured while I was at rest. I was afraid to sleep at night, thinking I would not wake up. I stopped taking the Hydro.
I started working out and walking daily and the pvc's disappeared. My doc was not happy with me for not taking the meds. She prescribed lisinopril and after 1 day, the pvc's were back. She told me to stop taking them for 2 days and re-introduce only a half of a pill. The two day I stopped so did the pvc's, so I did not start back taking them. I am a former athlete and I believe I read on another page that athletes are 5.5 time likely to develop pvc's or some type of arrythmias.
Hang in there! And yes, I believe lisinopril can trigger pvc's in some people.
I have been on lisinopril 5 mg for 3 weeks and began noticing pvc's yesterday. Haven't had any in 25 years before this. I also started taking garlic suppliments and not sure what is causing what but will need to speak with my doc soon.
I started taking lisinopril in early October by mid-November I started feeling like someone was blowing in my face and my chest felt strange. Just after Thanksgiving my chest really started to feel strange. My blood pressure shot through the roof and my heart felt like it was beating out of my chest. I found out my heart was throwing 20-30 pvc's per minute. The drs could not find anything wrong with my heart and dismissed it as though nothing was happening. I too was afraid to go to sleep that I would not wake up. Then I found this article I am stopping my lisinopril today and seeing if it stops this painful rocking of my heart. I am hoping for the best.
Ditto, just increased me to 20mg and yesterday it was debilitating. Took losartan today and life is back to normal.